# SDR SWAA2022040675181

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H MIDDLE CAP STRIP AND TRANSITION BOTTOM SKIN SURFACES IN SEVERAL AREAS THE LENGTH OF STRIP IS CORRODED AS MARKED / REMOVED CORROSION AT AFT CARGO L/H MIDDLE CAP STRIP I.A.W SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS NO ALLOWABLE LIMITS FOUND IN SRM PART OUT OF LIMITS REPLACED CAP STRIP IA.W BOEING DWG 453A2600 A-TAG # A7954106
